Qualitative Study on Solutions of Piecewise Nonlocal Implicit Fractional Differential Equations

In this paper, we investigate new types of nonlocal implicit problems involving piecewise Caputo fractional operators. The existence and uniqueness results are proved by using some fixed point theorems. Furthermore, we present analogous results involving piecewise Caputo-Fabrizio and Atangana–Balean...

Ausführliche Beschreibung

Gespeichert in:
Bibliographische Detailangaben
Veröffentlicht in:Journal of function spaces 2023, Vol.2023, p.1-10
Hauptverfasser: Abdo, Mohammed S., Idris, Sahar Ahmed, Albalawi, Wedad, Abdel-Aty, Abdel-Haleem, Zakarya, Mohammed, Mahmoud, Emad E.
Format: Artikel
Sprache:eng
Schlagworte:
Online-Zugang:Volltext
Tags: Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
Beschreibung
Zusammenfassung:In this paper, we investigate new types of nonlocal implicit problems involving piecewise Caputo fractional operators. The existence and uniqueness results are proved by using some fixed point theorems. Furthermore, we present analogous results involving piecewise Caputo-Fabrizio and Atangana–Baleanu fractional operators. The ensuring of the existence of solutions is shown by Ulam-Hyer’s stability. At last, two examples are given to show and approve our outcomes.
ISSN:2314-8896
2314-8888
DOI:10.1155/2023/2127600